LoboVault Home

On the stability of LAPART


Please use this identifier to cite or link to this item: http://hdl.handle.net/1928/20352

On the stability of LAPART

Show full item record

Title: On the stability of LAPART
Author: Abdallah, Chaouki T.; Heileman, G.L.; Healy, M.J.
Subject: Chaos
Neural networks
Abstract: In this paper we show how the stability of a LAPART neural network can be deduced as a result of a general theorem on the input/output stability of nonlinear systems. This result gives conditions on how to choose certain parameters in the LAPART network in order to guarantee stability, which has implications on LAPART's generalization properties and its noise robustness.
Date: 1997-10-12
Publisher: IEEE
Citation: 1997 IEEE International Conference on Systems, Man, and Cybernetics, 1997.'Computational Cybernetics and Simulation', 2: 1356-1360
Description: Digital Object Identifier : 10.1109/ICSMC.1997.638162
URI: http://hdl.handle.net/1928/20352
ISSN: 1062-922X

Files in this item

Files Size Format View
Abdallah Heilem ... he stability of LAPART.pdf 386.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

UNM Libraries

Search LoboVault


My Account